# SDR DALA2023010208520

- Difficulty date: December 31, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL STABILIZER L/E PANEL (342CR) SURFACE FOUND DENT FROM UPPER T/E 4 INCH,I/B EDGE 18 INCH. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 604079-14 .
